# SDR CALA2014042190872

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 41,907 hours, 17,368 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH STATIC DISCHARGES ON LT FUSELAGE AFT OF FRAME 30 AT FUSELAGE CENTERLINE.  ACCOMPLISHED PERMANENT REPAIR OF 2 EACH STATIC DISCHARGES ON CF 9019.
